Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

How can I remove the pigmentation marks on the face ?

hi there, i am 29 years old & i have used Betnovate N cream for 5 yeas, & its been more 7 years i stoped using it, but just after i stopped using that cream, some brown spots started coming on my cheeks. i have done all possible treatment but nothing helped me. Now my cheeks & forehead are full of pigmentation & my skin became very sensitive. my doctor says its has gone till the last layer of my skin so its impossible to get rid of it even if i go for chemical peeling. can you please help me. Thanks AAAAAAA
Asked On : Mon, 12 Mar 2012
Answers:  2 Views:  883
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics
Dermatologist 's  Response

Thanks for choosing HCM..,

Why U are using Betnoae N for face...,

It is steroidal beginning will give...,

spurious fast result like smoothness and bright...,

But after sudden withdrawal of this cream...,

will give deleterious affects on skin...,

so gradully withdrawal of cream is essential...,

So now one thing I can suggest...,

1) Morning times use...SUNSCREEN LOTION...,Suncare SPF 50..Suncote..(Curatio)

2) Night times...use Momentasome...(Elocon) ...,

3) Elocon cream( Fulford) gradually with drawing and start..,

Moisturizing cream slowly...ok.,

It will take minimum 4 weeks time...,

4) Tab Derantox (curatio company)...contains Vit A ,Vit C and Lycopene and omega..,

fatty cacids daily..ok...good luck

Answered: Wed, 14 Mar 2012
I find this answer helpful
Dermatologist Dr. Udhay Sidhu's  Response

Well betnovate is a steroid and it is not advisable to apply it for face and that too for long duration.

The pigmentation can be a 'rebound' effect of stopping the cream.

Medium dept chemical peels are useful for deeper pigmentation.

Also you can try Q switched Nd:Yag laser for pigmentation.

For home care:

use sunscreen during day time.

apply skin lightening creams which are steroid free you can opt for Vitamin C creams or serums.

Answered: Mon, 12 Mar 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor